# SDR DALA2019033002060

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 30,436 hours, 10,405 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1007425) DURING INSPECTION FOUND CRACK EXTERNAL SKIN LOWER AREA LOC STAB STA 129.50 16 INCHES AFT OF FRONT SPAR AT RT HORIZONTAL STABILIZER. REPAIRED EXTERNAL SKIN LOWER AREA LOC STAB STA 129.50 16 INCH AFT OF FRONT SPAR AT RT HORIZONTAL STABILIZER AS PER B737-800 SRM 55-10-01 REPAIR 11.
